# SDR DHL2004782002

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00011
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, RED LT MAIN GEAR DISAGREEMENT LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE, LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT, IAW BMM CHAPTER 32-09-121.
